Oxford medical case reports · 2026
Prolonged corrected QT interval and Torsades de pointes following electrical cardioversion of atrial fibrillation in a young woman.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Elzain Hassan, Elhassan Mohamed Elkalifa Elawad, Mohamed Karar Mahmoud Nadir, Mostafa Mohamed Adel, Ismail Heba Fathy, Redha Jasem H, Babiker Anas Bedawi
Аннотация
Electrical cardioversion is a widely used and generally safe procedure for restoring sinus rhythm in atrial fibrillation. However, it may rarely precipitate significant proarrhythmic complications. We report the case of a 35-year-old woman with a history of atrial septal defect closure who presented with persistent symptomatic atrial fibrillation. She underwent successful synchronized direct current cardioversion, but immediately developed marked prolongation of the corrected QT interval (>600 ms) followed by recurrent episodes of torsades de pointes, one requiring defibrillation. Intravenous magnesium was administered, but QT prolongation persisted in association with hypotension and bradycardia. Dopamine infusion was initiated to increase heart rate, which contributed to gradual QT normalization. The patient recovered fully without recurrence of arrhythmia. This case highlights a rare but potentially life-threatening complication of cardioversion and underscores the importance of vigilant post-procedural monitoring and timely intervention, even in patients without prior repolarization abnormalities.